Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 287602, 9 pages
http://dx.doi.org/10.1155/2014/287602
Research Article

Two-Step Viscosity Approximation Scheme for Variational Inequality in Banach Spaces

School of Applied Mathematics, Guangdong University of Technology, Guangzhou 510520, China

Received 29 December 2013; Accepted 13 February 2014; Published 24 March 2014

Academic Editor: Adrian Petrusel

Copyright © 2014 Liping Yang and Weiming Kong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liping Yang and Weiming Kong, “Two-Step Viscosity Approximation Scheme for Variational Inequality in Banach Spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 287602, 9 pages, 2014. doi:10.1155/2014/287602